# SDR F3LA98192

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTED VARIOUS SECTIONS OF FLOOR PROXIMITY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED LAMPS AND SYSTEM CHECKED OK.  (M)
